American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Scipio Cuccagna. On asymptotic stability of moving ground states of the nonlinear Schr\"odinger equation. Trans. Amer. Math. Soc. 366 (2014) 2827-2888.
Abstract, references, and article information   
View Article: PDF

[2] Yaniv Almog, Bernard Helffer and Xing-Bin Pan. Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field. Trans. Amer. Math. Soc. 365 (2013) 1183-1217.
Abstract, references, and article information   
View Article: PDF

[3] Scipio Cuccagna and Nicola Visciglia. On asymptotic stability of ground states of NLS with a finite bands periodic potential in 1D. Trans. Amer. Math. Soc. 363 (2011) 2357-2391. MR 2763720.
Abstract, references, and article information   
View Article: PDF

[4] Dong Li and Xiaoyi Zhang. Dynamics for the energy critical nonlinear wave equation in high dimensions. Trans. Amer. Math. Soc. 363 (2011) 1137-1160. MR 2737260.
Abstract, references, and article information   
View Article: PDF

[5] Carlos E. Kenig and Frank Merle. Scattering for $\dot {\mathrm {H}}^{1/2}$ bounded solutions to the cubic, defocusing NLS in 3 dimensions. Trans. Amer. Math. Soc. 362 (2010) 1937-1962. MR 2574882.
Abstract, references, and article information   
View Article: PDF

[6] Axel Grünrock and Luis Vega. Local well-posedness for the modified KdV equation in almost critical $\widehat {H^r_s}$-spaces. Trans. Amer. Math. Soc. 361 (2009) 5681-5694. MR 2529909.
Abstract, references, and article information   
View Article: PDF

[7] Gianni Arioli, Andrzej Szulkin and Wenming Zou. Multibump solutions and critical groups. Trans. Amer. Math. Soc. 361 (2009) 3159-3187. MR 2485422.
Abstract, references, and article information   
View Article: PDF

[8] Ioan Bejenaru and Daniela De Silva. Low regularity solutions for a 2D quadratic nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 360 (2008) 5805-5830. MR 2425697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ioan Bejenaru. Quadratic nonlinear derivative Schrödinger equations - Part 2. Trans. Amer. Math. Soc. 360 (2008) 5925-5957. MR 2425697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Colliander, Justin Holmer and Nikolaos Tzirakis. Low regularity global well-posedness for the Zakharov and Klein-Gordon-Schrödinger systems. Trans. Amer. Math. Soc. 360 (2008) 4619-4638. MR 2403699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antoine Ayache and Nikolay Tzvetkov. $L^p$ properties for Gaussian random series. Trans. Amer. Math. Soc. 360 (2008) 4425-4439. MR 2395179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. J. Corcho and F. Linares. Well-posedness for the Schrödinger-Korteweg-de Vries system. Trans. Amer. Math. Soc. 359 (2007) 4089-4106. MR 2309177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Atanas Stefanov. On quadratic derivative Schrödinger equations in one space dimension. Trans. Amer. Math. Soc. 359 (2007) 3589-3607. MR 2302508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rémi Carles and Sahbi Keraani. On the role of quadratic oscillations in nonlinear Schrödinger equations II. The $L^2$-critical case. Trans. Amer. Math. Soc. 359 (2007) 33-62. MR 2247881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nakao Hayashi, Elena I. Kaikina and Pavel I. Naumkin. Damped wave equation with a critical nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 1165-1185. MR 2187649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xing-Bin Pan. Surface superconductivity in $3$ dimensions. Trans. Amer. Math. Soc. 356 (2004) 3899-3937. MR 2058511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Karsten Matthies and Arnd Scheel. Exponential averaging for Hamiltonian evolution equations. Trans. Amer. Math. Soc. 355 (2003) 747-773. MR 1932724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xing-Bin Pan and Keng-Huat Kwek. Schrödinger operators with non-degenerately vanishing magnetic fields in bounded domains. Trans. Amer. Math. Soc. 354 (2002) 4201-4227. MR 1926871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. A. Biagioni and F. Linares. Ill-posedness for the derivative Schrödinger and generalized Benjamin-Ono equations. Trans. Amer. Math. Soc. 353 (2001) 3649-3659. MR 1837253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. E. Colliander, J.-M. Delort, C. E. Kenig and G. Staffilani. Bilinear estimates and applications to 2d NLS. Trans. Amer. Math. Soc. 353 (2001) 3307-3325. MR 1828607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ian Melbourne. Steady-state bifurcation with Euclidean symmetry. Trans. Amer. Math. Soc. 351 (1999) 1575-1603. MR 1467473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nakao Hayashi and Pavel I. Naumkin. Large time asymptotics of solutions to the generalized Benjamin-Ono equation. Trans. Amer. Math. Soc. 351 (1999) 109-130. MR 1491867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carlos E. Kenig, Gustavo Ponce and Luis Vega. On the generalized Benjamin-Ono equation . Trans. Amer. Math. Soc. 342 (1994) 155-172. MR 1153015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1